# SDR IXXA2024080702

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 102,008 hours, 33,028 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 313T338085
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE AFT STRUT I/B AFT HYDRAULIC DOOR BULB SEAL RETAINER UPPER ATTACH ANGLE IS CRACKED
